# SDR ABXA9700936

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbo Compressor
- Part number: 5614845517
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

NR 3 CTC STARTED HOWLING LOUDLY INFLIGHT, WITH RPM FLUCTUATION.  OILY AND SMOKE SMELL IN COCKPIT.  CREW WENT TO MANUAL OXYGEN.  NR 3 CTC TURNED OFF HOWLING WENT AWAY.  SMOKE REMOVAL PROCEDURES CLEANED COCKPIT AIR.  *S/D*  REPLACED NR 3 CTC, OPS CHECKED GOOD IAW DC8 MM.
